# SDR DALA2022031501697

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CORROSION FLOOR BEAM -Y1162.5 AT LEVEL OF FR 68 AT AFT GALLEY. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1162.5 AND FASTENERS LOC. BTW FR68 AND FR69 AFT GALLEY AREA AS PER SRM A319 51-42.(2156850)
